# SDR USAA980104

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 787
- Part time: 39,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 6 INCH CORROSION BS 787 BETWEEN STRINGER 26R AND STRINGER 27R.  CUTOUT CORRODED AREA AND INSTALLED REPAIR SKIN ATTACH ANGLE, REPAIRED PER SRM 53-10-4 FIG 7.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
